# SDR VNAA2014092900014

- Difficulty date: September 29, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 25,701 hours, 25,734 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED EMERGENCY LIGHT INOPERATIVE AFT OF EXIT ROW.  MAINTENANCE INSPECTED EMERGENCY FLOOR TRACK LIGHT AND FOUND BROKEN WIRE AT LAV CONNECTION. MAINTENANCE R & R AFT SECTION OF EMERGENCY FLOOR LIGHT AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
